# SDR HALA2023032800069

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 33,957 hours, 5,341 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Meter
- Part number: 43732190012
- Part serial: 13506
- Condition: Faulty
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DRAIN MAST LEAK #1 ENG. REPLACED FMU REF AMM 73-21-52. LEAK/OPS OK.
